# SDR USAA2012011100023

- Difficulty date: January 11, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367222100300
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 262GG BETWEEN FR60 TO FR62 & BETWEEN -Y953 TO -Y1456.  REPLACED FLOOR PANEL 262GG IAW A330 SRM 53-02-00.
